Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dizziness, light headed, fluid in ear after car accident. Taking antibiotics, using nasal spray. Treatment?

about 6 weeks ago I became sick after a car wreck and had dizzy/light headed spells. The doctor put me on antibiotics and a nose spray but im still feeling light headed. when i went she said she saw a bit of fluid on my right ear but it doesnt hurt and hasnt. when i move around the light headed spells get worse, what could be wrong?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, I am Dr. Samiron Roy your ENT Splst.
By your complaints it appears to me you are suffering from - Benign Paroxysmal positional vertigo ( BPPV ). this usually occurs after head trauma. Due to the impaction, the Otoconia in the Ampulla of the Semicircular Canals of the Labyrinth gets dislodged and floats in the Endolymph. This causes vertigo. This is a self limiting disease and the treatment is as follows:-

1.Sleep in a recumbent position either left/right lateral position which ever is comfortable to you.
2.No sudden jerky movement of the head.
3.Tab Stugeron Forte 1 od at bedtime pc.
4.Tab Vertin 16mg 1 tid pc.
5.Cap Nurokind Plus 1 od pc.
6.Tab Stemetil MD 1 bid (sublingual).
7.Ct Scan of the Brain and both Temporal bones using Contrast.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor